How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Charles Your Own Question
Dr. Charles
Dr. Charles, Doctor
Category: Health
Satisfied Customers: 7192
Experience:  Internal medicine specialist
6554558
Type Your Health Question Here...
Dr. Charles is online now
A new question is answered every 9 seconds

My feet and ankles on both feet are covered in black spots

Customer Question

My feet and ankles on both feet are covered in black spots and are spreading up to my calfs
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: I tried to send you a picture but having a issue right now. I believe Lyrica 75 mg may be the cause
JA: Is there anything else important you think the Doctor should know?
Customer: Dr. Hazem needs to know this is something Thai spreading it went to toes feed and ankles and movingly
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 6 months ago.
Category: Health
Expert:  Dr. Charles replied 6 months ago.
Dear customer,I am Dr.Charles and I’m happy to help with your question today .I need the following information from you,so that I can provide you the complete & best answer:What is your age & gender?Since how long you have these black spots on calfs,toes,feet & ankle?Is there any itching?Do you have any known medical illness? I am online and is waiting for your reply.Kind Regards-Dr. Charles
Customer: replied 6 months ago.
(Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. Charles replied 6 months ago.
Dear customer,Thank you for replying back.The symptoms you have described of black spots on calves,toes,feet & ankles can be due to various causes.The most common causes are:Chronic Venous insufficiency (C.V.I.),Deep vein thrombosis(DVT) in which blood flowing in the leg veins get clotted and thereby block the return flow of impure blood,pimples,hormonal changes. These black spots on legs should not be ignored.Although there does not seem to be anything serious or dangerous but this is of concern & should be evaluated by your doctor. You need following tests: -Ultrasound scan of the leg,- D-dimer blood test,-Doppler studies,-Certain blood tests, It is utmost essential to know/confirm the cause of these black spots on leg. So I advice you to make an appointment with your doctor for these tests & examination to know the exact cause & then treatment will be done accordingly. Hope this helpedIf you have any other questions, please ask me – I’ll be happy to respond.Thank you! Kind Regards- Dr.Charles
Customer: replied 6 months ago.
Female age 64 white. Ankles would swell in 2013&2014. Took medication for the swelling and wore compression hose. Spots started out on the top of both feet, then toes , then ankles and now has traveled up to calves. The pattern is identical on both legs. I wrote to Lyrica to see if it would cause it. I received a form that ask 3 questions did I get a rash, did blood vessel leak blood, did feet turn black. The answer is yes to all there. I was taking it for neuropathy from the chemo I received back in 2006 for breast cancer.What kind of doctor I have seen a heart Doctor a OBGYN doctor foot doctor, vein Doctor, neurology Doctor, skin Doctor so far no one has helped me!!!!!!!!
Customer: replied 6 months ago.
What kind of Doctor?? I saw a foot doctor, skin Doctor, vein Doctor, OBGYN Doctor , neurology Doctor and you. No one could help me!!! I have already paid the 38.00 charge for our talk It said 22.00
Expert:  Dr. Charles replied 6 months ago.
Dear customer,Thank you for replying back. One of the rare side affect of lyrica is swelling in foot & ankles.But the black spots you are having cannot be due to the lyrica.Most likely this can be due to blood circulation disorder. Vascular doctor is the best doctor to see for this condition.Doppler ultrasound and Venography is required to know the exact cause. So my advise for you is to make an appointment with another senior vascular doctor to have these above described tests & then treatment will be done accordingly. Hope this helpedIf you have any other questions, please ask me – I’ll be happy to respond.Thank you! Kind Regards-Dr.Charles

Related Health Questions